# SDR DHL2006753503

- Difficulty date: February 4, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 56,724 hours, 30,403 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Lock
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 019402; REMOVE AFT AIRSTAIR INFLIGHT LOCK AND INSTALL DOUBLER.  REMOVE AFT AIRSTAIR INFLIGHT LOCK ASSY IAW SRM 51-30-02, FAB REPAIR DOUBLER IAW B727 SRM 53-30-20 FIG 4, 53-30-3 USING 2024 T3 X .063 PO 53125, 9.25 X 4 INCH.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALL DOUBLER IAW B727 SRM 51-30-2.  THIS REPAIR A CAT-B.
